# SDR ASAA0080497

- Difficulty date: August 6, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Contaminated
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA-THE L1 DOOR WAS FOUND TO BE DIFFICULT TO CLOSE.  INSPECTED THE L1 DOOR AND CLEANED THE LOWER SEAL AREA. TEH DOOR OPERATED NORMALLY.
